Design of H-shaped microstrip patch antennas

Ooi, Shirt Fun, Lee, Sin, Sambell, Alistair, Korolkiewicz, Edward and Scott, S. (2007) Design of H-shaped microstrip patch antennas. Microwave and Optical Technology Letters, 49 (4). pp. 791-795. ISSN 0895-2477

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1002/mop.22269

Abstract

Based on the symmetric properties of the antenna, the design equations for the first four mode frequencies are derived. A design methodology for an antenna operating at 2.45 GHz is presented. Two antennas have been designed and tested, and good agreement among the predicted, simulated, and measured results is obtained

Item Type: Article
Uncontrolled Keywords: parametric studies, design equations, odd and even modes, current density distribution
Subjects: H600 Electronic and Electrical Engineering
Department: Faculties > Engineering and Environment > Mathematics and Information Sciences
Depositing User: Sarah Howells
Date Deposited: 19 Nov 2012 14:29
Last Modified: 10 Aug 2015 11:33
URI: http://nrl.northumbria.ac.uk/id/eprint/10301

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence